Cutaneous leishmaniasis reactivation 2 years after treatment caused by systemic corticosteroids – first report
Version of Record online: 24 OCT 2006
International Journal of Dermatology
Volume 46, Issue 6, pages 628–630, June 2007
How to Cite
Tuon, F. F., Sabbaga Amato, V., Floeter-Winter, L. M., De Andrade Zampieri, R., Amato Neto, V., Siqueira França, F. O. and Shikanai-Yasuda, M. A. (2007), Cutaneous leishmaniasis reactivation 2 years after treatment caused by systemic corticosteroids – first report. International Journal of Dermatology, 46: 628–630. doi: 10.1111/j.1365-4632.2006.03096.x
- Issue online: 5 JUN 2007
- Version of Record online: 24 OCT 2006
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.